I am 24 years old. My BP and sugar levels are normal. For the last two months, I am facing the following problems. My head feels heavy, but I do not have a headache. I feel dizzy and head spinning feeling at the time of walking, uneasy feel in the forehead part, mild eye pain and blurred vision. I felt that there might be some problem in my eyes. I had an eye checkup, and they said that nothing wrong in my eyes. Kindly explain me the problem and suggest some medicine for the same.
Welcome to icliniq.com.
I read your query and understand your concerns.
First of all, I like to inform you that having a heavy head for some time is normal and can present due to excessive stress. Although you did not mention anything about your current stress level, in the young age tension induced heaviness of head is most common. The possibility is very high considering concomitant symptoms such as dizziness and blurred vision.
It is important to have a brain scan before making a conclusion. You are requested to undergo CT scan from the nearby diagnostic center and report back to me with details. In my opinion, the choice of medicine should be considered only after exclusion of other significant brain pathology.
For further information consult a neurologist online --> https://www.icliniq.com/ask-a-doctor-online/neurologist
I am sending the CT scan report of my brain. Please go through the report.
Welcome back to icliniq.com.
Thanks for reverting back to me with the CT brain report (attachment removed to protect patient identity). I have reviewed the report and fortunately nothing abnormal with it. The possibility of stress-induced pathology is very high.
In my opinion, I suggest you start with 25 mg Amitriptyline at night time. It comes with brand name Amitone 25 or Tryptomer 25 or eliwel 25 mg from different pharmaceutical companies. It has a slight side effect in the form of sedation, so prefer to take it at bedtime. Consult your doctor, discuss with him or her and take medicine with consent. Continue it as recommended for 15 days and revert to me for further guidance.
Revert after 15 days to a neurologist online --> https://www.icliniq.com/ask-a-doctor-online/neurologist
Was this answer helpful?|
It could be a migraine or tension type headache ... Your sister seems to be suffering from a migraine headache and with prophylaxis, gradually, the severity and the frequency of attacks will redu... Read fullI get dizziness when I look up or get up. What is causing this?
.. carefully through your question and would explain that your symptoms do not seem to be related to intracranial hypertension or any of the other disorders. An inner ear disorder, vertigo, or epilepsy may lead to such clinical situation. For this r... Read fullWhy am I feeling hand cramps and leg twitches after stopping Seroquel?
.. here to help you. This is called as tension type headache and is a part of anxiety only. Stopping any antidepressant is usually a difficult task and is usually accompanied by one or other symptoms as withdrawal. It should be stopped once you have... Read full
Ask your health query to a doctor online?Ask a Neurologist Now